Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Stomach distention with pain. Suffer from severe gastritis. Rashes on the body due to urticaria. Are these related?

I am suffering for severe gastritis ,there is suddenly stomach distension with pain in and around stomach due to gas distention. gas get released only via burbs from the mouth which is slow n the pain is severe and continues for an hour or more... suddenly the pains vanishes after the burbs and since last two time observed that after 15 - 20 minds of the subside of the gas problem i start developing serious urticaria ...sever itching all over the body with all over body rashes . kindly help me to know what is the cause and how to get it treated.
Asked On : Wed, 13 Feb 2013
Answers:  2 Views:  354
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic forum, The pain abdomen could be of any reason, as gastritis due to indigestion, peptic ulcer a chronic irritation to the stomach, amoebic colitis, worms in the intestines, appendicitis etc. I advise you to consult a gastroenterologist, for diagnosis and treatment.
The rash is called utricaria, can be due to squeez of the intestinal mucosa, or worms, or the drugs you have used to get the relief of the pain.
You may need to have the tests, gastroscopy, ultrasound scaning of whole abdomen, besides other routine tests for confermation of the problem of the pain.
Besides i advise you some diet recommendations as avoid taking more of spices, chillies, junk foods, oily foods, nonvegetarian foods, to avoid irritation of the g.i.tract. Take more of curd, salads and bland foods in the diet.
Wishing for a quick recovery and thanks for calling.
Answered: Wed, 13 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

General & Family Physician Dr. Lisa Braganza's  Response
Dear Sanjay,

Firstly I hope you are on medication for treating the gastritis. Since your symptoms seem to increasing in severity you need to visit your doctor for a through examination. Itching and body rash are commonly due to an allergic reaction...

You need to confirm the types of medication you are on and the foods that you recently had.

Also, questions on the consumtion of alcohol, spicy food and drugs are important questions to be addressed
Answered: Wed, 13 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor